Radiation recall is an inflammatory skin reaction at a previously irradiated field subsequent to the administration of a variety of pharmacologic agents. Although skin has been the major site of radiation recall toxicity, instances involving other organ have been reported. Data for this review were identified by searches of Medline and Cancerlit. The search terms "radiation", "recall", and "toxicity" were used. References identified from within retrieved articles were also used. There was no limitation on year of publication and no abstract forms were included. Only articles published in English were taken into consideration. Idiosyncratic drug hypersensitivity phenomenon is a recent hypothesis which correlates best with the available facts at this moment. The phenomenon may occur days to years after radiotherapy has been completed. The majority of the drugs commonly used in cancer therapy have been involved in the radiation recall phenomenon. A mixed non-specific inflammatory infiltrate seems to be the common histopathologic criteria in previous published reports. Universally, corticosteroids or the use of non-steroidal anti-inflammatory agents, in conjunction with withdrawal of the offending agent, produce prompt improvement. We propose to collect all future radiation recall phenomenon in a Rare Cancer Network database in order to augment our understanding of this rare reaction.